Addiction: Substance Abuse Community
is w/d from tram worse than sub???
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

is w/d from tram worse than sub???

I notice the question I need an answer for was removed????
Please advise me what to do. maybe i don't know how to use this site?? But... I need to know if i should go back on sub??? I am miserable trying to taper tram??? i went off sub too fast. I am tempted to staryt up the sub again and taper from that. i am a prisoner of drugs. People say tram is worse???
Related Discussions
21 Comments Post a Comment
Blank
199177_tn?1332183097
This is the same thing I put on your other post ...Plz try to stick to one thread it gets very confusing for people ....  


surn,
which ever you think will be eisier for you .I have never been on sub ,all I know is tram withdrawl (withdrawal) is really bad.
Blank
352798_tn?1399301754
From what I have seen, the withdrawals for Tram are worse but you get through it. the w/d on sub seem to last a very long time making it very hard to quit.
Blank
Avatar_n_tn
thanks for replying. I just took 2 tramadols. This *****. I weny off sub too fast as I said, making me want to use so i went to tramadol since i have access. Sorry about the threads. I am just figuring this out.
I really needed an answer and people were not eally answering the question. But i apreciate this site and all the support. it is interesting also!!!
Blank
401095_tn?1351395370
It is really hard to compare and i have no experience with wd from either...if u absolutely need something to help right now,  i would choose sub over buttloads of trams everyday ...have u talked to ur doctor?
Blank
Avatar_n_tn
yes, he wants me on sub forever. i don't want to be. Another trusted dr who is also an addiction specialist/psych and in the program says I shouldn't be on sub. he doesn't know about the trams though
Blank
199177_tn?1332183097
I dont blame you for not wanting to be on sub forever .I think there is a 21 quick taper in the health pages to get off of sub if you think that would work for you .
Blank
401095_tn?1351395370
if u can not stay clean without the sub right now...then u may need it..maybe not for life but for now..i am not sure how many trams u r taking but am thinking it is alot as u r worrying about it...trams are dangerous in high doses and addiction to them is no picnic....it is not in anyway better than being addicted to hydros or oxys...seemas as people think it is but an addiction is an addiction and in fact large doses of trams is more dangerous than oxy or hydros....if u can not stay clean right now, then sub may be what u need and try and stay at a low dose like 2 mg a day....go to meetings and post...one day u will be ready to do without...but choosing trams as a new drug of choice is just not the anser...u could try tapering those and just quit everything...or go back on the sub...depends on ur goal right now
Blank
Avatar_n_tn
i know ttrams as a new drug of choice is STUPID. I am trying to decide what to do since i have been trying to get off trams for weeks. I just took 2 out of desperation.
At least the subs were prescribed! I gusee i should do it slower. My goal is to be CLEAN>
Blank
401095_tn?1351395370
I did not say it was stupid..i hope u did not take it that way...it is easy to do this..slip into another drug...go slow on ur tram taper..write it out and give ur pills to someone u trust..i had an awful time and was a taper cheater from he!! (:  it is not easy and it is not stupid to have problems quitting everything completely..it is a process so dont be so hard on urself...how many trams are u down to now?  r u using the supps and exercising?
Blank
Avatar_n_tn
NO, i didn't take it that way. that is how I feel. I know better! I am using about 6-7 trams a day.
I guess i'll go get the supplements today? thomas' recipe??/
I feel awful, but i am going to go for a walk.
I couldn't find the 21 quick tapr??
Blank
352798_tn?1399301754
OK, so are you on Both Trams and Sub?? Or just Trams?
If you are trying to get off Trams you need to taper off of them.
Blank
Avatar_n_tn
NO, just trams right now, thinking of going back on sub because i can't get off trams! make sense?? NO!
I just don't know what to do. I've already been to rehab yars ago for Morphine, can't take anything!!! I lmost died. i should know better. I thought trams were harmless.
I was precribed sub but diddn't want to be on it. i went off too fast, hence trams.\
Now, I am trying to figure out if i should be back on sub and taper that slower instead of trams/ amd taper them slow which i can't seem to do.
Blank
352798_tn?1399301754
Avisg already told you what to do. Reduce 1 pill from your entire daily dose. Stay at that dosage for 4-7 days then reduce one more pill. When you get down to 4 or 5 pills per day, try reducing just 1/2 a pill from the daily total. Pretty soon you'll be done with this. Sub is not the answer, in my opinion.
Blank
Avatar_n_tn
THANK YOU
Blank
Avatar_f_tn
well i have detoxed off both, in my opinion sub was the greater monstor of the 2
ultram i believe is what you are refering to
the hardest part of ultram withdrawl (withdrawal) was anxiety and sleep
it took me one week to detox ct, i took trazadone for sleep
the sub took forever to get out of my system, man that stuff lingers
i dont know which one you would rather detox off of, i generally never recomend sub or methadone for detox
i lean more towards short acting opiates for detox such as darvocet
the key to any detox or taper s to stick to a plan no matter what feelings come up
Blank
511524_tn?1266353534
both are terrible to w/d from.....sub last for a month or longer but the tramadol pacts it all in about a week. and the difference with tramadol and sub is that with tramadol is that you risk the chance of getting major seizures which are scary as hell to ever encounter. it sucksbecuase a lot of ppl originally thought tramadol and suboxone werent addictive and when they realized that they were they played them off to be completely mild comapred to hardcore opiates such as heroin oxyconitn, or diluadid, but after a few years of reserch and personal reports, and my own personal experience with both you come to realize that suboxone is just as hard as methadone tog et off of and tramadol is jsut as addictive if not more than those "hardcore" opiates.  i wish you the best of luck. i would get on sub, waiting about 24 hrs since youre last tramadol dose and then slowly taper with the sub maybe a milligram a day or even elss, you need to be very careful and if you tyaper right then you should feel very minor discomfort. -christos
Blank
Avatar_n_tn
Thanks
I am not having any luck tapering with tramadol. maybe i will go back on Sub????
It's REALLY HARD!!!! I CAN'T TAKE THE ANXIETY PART!
Thanks all for your posts. i got all the stuff fro thomas' recipe. i do O.K for a couple of days (taper off tramadol) then i overdid it last 2 days!!!
Maybe a slower detox off sub????????????
Blank
Avatar_n_tn
actually it sounds like being back on sub will be worse. i just need wmore strength! and will power.
I am going to take off some days at the end of the month and check into a hotelmby myself. it'd hard to do the job, family,,etc and this.
Blank
554880_tn?1222462340
My doctor said you need to taper very slow off trams, I am doing it due to reading about it here and being very scared to be on it . I am tapering off the next 4 months which is long but safe in the end so its worth it .I dont know about sub but i do know that trams are very dangerous i have been on them for 4 years. Be careful and patient trams take a while to get off just take one day at a time , and good luck
Blank
Avatar_f_tn
When choosing to take suboxone understand that you are entering a battle in itself.   Tramadol is the weakest form of opiod out there.   Sub is used to treat people who are withdrawal from heroin and  high doses of opioid    I would HIGHLY recommend not using subs for tramadol withdrawal.  With the care of a physician you can use meds temp like clonodine. A bp Med and a little sedative for 7 days.     If you start the sub. Tapering off of them is HELL.  THE HALF Life can be as much at 72 hrs. Meaning a complete withdrawal can be 22 days.   Subs are a *****.  Doctors once realizing u are taking them will label u a junkie.   With the new electronic sharing of Med records.  U can't keep your addiction confidential.    Best of luck with your choice
Blank
229538_tn?1300381367
Hi there ! You replied to a very old post . I doubt most of these people are even around . But there are plenty of others who could use your help . Thanks for caring ..Jimmy
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia